| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in moderately tortuous and severely calcified superficial femoral artery.A 3.0mm x 60mm x 135cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres in 5 seconds, the balloon was ruptured.The device was removed and the procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient condition was good.